# SDR RRXA96112

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SKIN AT Y=1080 AND LONGERON 36 CORRODED PAST LIMITATIONS.  REPAIRED SKIN BY BLEND-OUT IAW REO-01933 AND TREATED AREA IAW DC-8 SRM 51-1-8.
